# SDR CA050214003

- Difficulty date: February 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 44,740 hours
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN96
- Condition: Failed
- Location: Cargo Door
- Component: Door, Aei
- Component part number: SA1797SO
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN CARGO DOOR LIGHT AND HOOKS UNLOCKED LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT AND LANDED OVERWEIGHT. CARGO DOOR VERIFIED CLOSED AND LOCKED. MAIN CARGO DOOR INDICATION MEL RAISED AND OVERWEIGHT LANDING INSPECTION C/O IAW MM 5-51-61.   PROBLEM DID NOT REOCCUR DURING NEXT TWO FLIGHT LEGS FOR THE DAY. MAINTENANCE CARRIED OUT A DVI INSPECTION OF ALL SWITCHES, RIG CHECK, CLEAN AND LUGGED WITH NO FAULTS FOUND. MEL CLEARED.
